# SDR AALA202111109342

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737*
- Aircraft serial: 40768
- Aircraft time: 30,152 hours, 12,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INTERIOR EMERGENCY EXIT LIGHT ABOVE OVERWING EMERGENCY EXIT DOOR AT SEAT 17A IS ILLUMINATED DURING FLIGHT. REPLACED BATTERY PACK PER AMM 33-51-06.
